# SDR SWAA2019110638638

- Difficulty date: October 22, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE LOCATIONS IN AFT CARGO BAY ON R/H FLOOR TO SIDEWALL SUPPORT STA 867-887 RBL 22 WL 156. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT ON R/H STA 867-887 RBL 22 WL 156 IAW SRM 51-40-02, 51-10-02 PARAGRAPH 9 AND DWE 146A7500 REV B.
